# SDR DHL9970319C

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FWD CARGO DOOR UPLOCK SUPPORT BRACKET IS CRACKED.  REMOVED FWD CARGO DOOR UP LOCK SUPPORT BRACKET PER SRM 51-30-2.  REPLACED FWD CARGO DOOR UPLOCK SUPPORT BRACKET PER SRM 51-30-2 AND 51-40-2, MATERIAL USED 2024T3 .040 6 BY 3, ALODINED AND PRIMED PER SRM 51-10-2, N/R 3132.
